# SDR IPXA1668985

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Damaged
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE EMERGENCY LIGHTS DISPLAYED & UNARMED LIGHT ILLUMINATED WITH EMERGENCY LIGHTS SWITCH ARMED.  EMERGENCY LIGHT SWITCH GUARD SPRING CORRECTED AND EMERGENCY LIGHT CHECKED IAW AMM 33-51-00-5.
